| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
03/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 intraocular lens (iol) was explanted due to the patient experiencing blurry vision which started on day one post-op.The explanted iol was replaced with a non- johnson and johnson iol.There was no report of incision enlargement, vitrectomy or sutures that were required.The patient was well post-op.No other information was provided.
Additional Manufacturer Narrative
Additional information: device available for evaluation; returned to manufacturer on: 9/4/2019.Device evaluation: the returned sample was received visual inspection revealed loose particles observed on the lens.The lens was cut into pieces which could be related to the removal process.Due to the conditions in which the sample returned the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that one additional complaint was received from this production order however the device in that case remains implanted and the reported issue was not verified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).